# SDR UALA2011011700263

- Difficulty date: January 16, 2011
- Submitted: February 15, 2011
- Operation: Air carrier
- Aircraft: N485UA
- Make and model: Airbus A320-232
- Aircraft serial: 1617
- Aircraft time: 29,892 hours, 13,224 cycles
- Engine: Iae V2527A5
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: PPA120300
- Condition: Inoperative
- Location: Fwd Lav
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD LAVATORY SMOKE DETECTOR INOP.    REPLACED LAV 'A' SMOKE DETECTOR, ALL TESTS PASSED.
